MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; C SECTION PACK

MEDLINE INDUSTRIES, LP - SPT MEDLINE; C SECTION PACK
Catalog Number DYNJT3687
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) that during use of a drape in the c-section pack, the adhesive did not adequately adhere to the patient's skin.As a result, blood and other bodily fluids were observed leaking beneath the drape and onto the floor.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on (b)(6) that during use of a drape in the c-section pack, the adhesive did not adequately adhere to the patient's skin.As a result, blood and other bodily fluids were observed leaking beneath the drape and onto the floor.

Brand Name
MEDLINE
Common Device Name
C SECTION PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25164187
Report Number1423395-2026-00145
Device Sequence Number12920314
Product Code OHM
UDI-Device Identifier10198459345913
UDI-Public10198459345913
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT3687
Device Lot Number25LBS211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown